For Denamay

Discussion in 'Fibromyalgia Main Forum' started by brit_17759, Aug 28, 2005.

  1. brit_17759

    brit_17759 New Member

    Hi Denamay,

    Yes I tried the Cesamet for five days last week. I had asked the pharmacist to order me just a few so I could try them out.

    So try them out I did and I will not be taking any more. They made me feel so ill. I had terrible headaches, dizziness, stomach pain and vomiting. My brain was so fogged up, I couldn't even get a sentence out, let alone think clearly! I felt like a zombie and the dizziness and being so light headed was awful. And I didn't feel it helped the pain whatsoever. I didn't find it help me sleep better either, in fact my brain went into overdrive after taking them !! lol. But felt sleepy during the day!...and spent most of the five days napping on and off.

    So I am back to square one really. But am considering trying more natural methods, rather then fill my body with chemicals.

    Hope your feeling well.
    Hugs
    brit
  2. Denamay

    Denamay New Member

    I am so sorry about your terrible time with cesemet.

    No one should have to go through that on top of every thing else.

    I do not think my dosage was high as yours but even then, it caused me enough trouble.

    If that is what marijuana is like I do not understand the attraction.

    I have stopped taking mine and I still have quite a few capsules left.

    At least it is not four hundred dollars down the drain.


    I do not know were to turn next.

    I see my both of my drs. within the next month, they are both very good about following my suggestions, I just do'nt know what to suggest.

    Our local newspaper ran an article on fibro yesterday.

    The article mentioned:pregabalin[Lyrica],Milnacipran, Duloxetine[Cymbalata],Xyrem,Provigil and Miriprex.

    These meds. are now under study for fibro.

    It,s a nice day here in Alberta, I hope your day is bright and cheery too. Love Denamay
  3. brit_17759

    brit_17759 New Member

    Like you I do not really know what to do next. I see the doctor on the 16th of this, so I guess I will see what he suggests.

    But from what I have heard and read, there are side effects to most of the meds prescribed for FM and CFS, and to be honest after the side effects of the Cesamet and I afraid of trying anything else.

    I was chatting with my sister who is a nurse in the UK, and she was telling me about Neurotin. I have seen the name mentioned on here, so think I will post and ask who has tried it and did they benefit etc.

    It's a lovely day here in Ottawa, just wish I had the energy to go out for a nice walk, as the weather is lovely today.

    Hope your feeling better now you have stopped the meds.

    Hugs
    brit